# SDR CALA2022080801998

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767
- Aircraft serial: 29448
- Aircraft time: 87,728 hours, 12,376 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: NA
- Condition: Faulty
- Location: #2 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

L ENGINE BLEED OFF LIGHT DURING TAKEOFF ROLL.  REJECTED TAKEOFF. HPSOV FAIL OPEN FAULT ON AIR SUPPLY UNIT. VERIFIED LEFT HPSOV NOT IN THE FULL CLOSED POSITION. REMOVED AND REPLACED LEFT ENGINE HPSOV. GROUND OPS AND LEAK CHECKS GOOD.
